


default search action
"LR-type fully Pythagorean fuzzy linear programming problems with ..."
Muhammad Akram et al. (2021)
- Muhammad Akram, Inayat Ullah, Tofigh Allahviranloo
, S. A. Edalatpanah
:
LR-type fully Pythagorean fuzzy linear programming problems with equality constraints. J. Intell. Fuzzy Syst. 41(1): 1975-1992 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.